MAUDE Adverse Event Report: STRYKER CORPORATION ADHERUS AUTOSPRAY DURAL SEALANT; SEALANT, DURAL

STRYKER CORPORATION ADHERUS AUTOSPRAY DURAL SEALANT; SEALANT, DURAL
Model Number NUS-106
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Pt underwent l4-l5 lumbar discectomy for disc herniation with radiculopathy.Per the operative note, a dura rent was noted underneath the bone and could not be reasonably sewn through the tube.Therefore, dural sealant was used.The surgeon asked for adherus dural sealant.The or team started with the regular, short tip sealant.The surgical tech followed the instructions on the packaging and when the surgeon went to use it, the product leaked out of the area out of the bottles attached instead of the spout.A second device was obtained, this time with the longer application tip.Again, the instructions were followed step by step with multiple staff in the or following along.The product again leaked out of the area where the bottles attached.A third device was obtained, directions followed exactly as before, and the third time the third device worked with leaking and without issue.To note the staff in the or that day were experienced staff and are members of the neuro/spine team so are familiar with assembling this device.There was no deviation from the ifu [instructions for use].This appears to be a product failure.

Brand Name
ADHERUS AUTOSPRAY DURAL SEALANT
Common Device Name
SEALANT, DURAL
Manufacturer (Section D)
STRYKER CORPORATION
4100 east milham ave.
kalamazoo MI 49001
MDR Report Key25080979
Report Number25080979
Device Sequence Number13371415
Product Code NQR
UDI-Device Identifier00897146002018
UDI-Public(01)00897146002018(17)270731(10)07256411
Combination Product (Y/N)N
Initial Reporter StateMD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/20/2026
Report Date (Section F) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNUS-106
Device Catalogue NumberNUS-106
Device Lot Number07256411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight69 KG
Date Report Sent to FDA04/20/2026